MAUDE Adverse Event Report: MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO NC EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number NCEUP3520X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure it was intended to use an nc euphora rx ptca balloon catheter was been used to treat a lesion.It was reported that the device broke in the guide catheter and failed to cross the lesion.There is no patient injury reported.
 
Additional Manufacturer Narrative
Device evaluation summary: the device returned with a detachment on the transition shaft 5.4cm distal to the proximal end of the transition shaft.There was 11.6cm of the core wire was exposed.The transition shaft was stretched and kinked.The transition shaft material was jagged on both sides of the detachment site.Deformation was evident to the distal tip, there was no detachment of the tip material.The balloon folds were expanded; inflation had been performed.The balloon bond appeared necked.There was no damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
No damage was noted to packaging.There was no issues noted when removing the device from the hoop.The device failed to cross the lesion.It was reported that the device broke in the guide catheter.The guide was kinked.When attempting to remove the balloon the catheter got caught.The detachment happened in the guide and the tip came off during the removal of the device from the guide catheter.No portion of device remains in patient.If information is provided in the future, a supplemental report will be issued.

Brand Name
NC EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key8758207
Report Number9612164-2019-02678
Device Sequence Number11393831
Product Code LOX
UDI-Device Identifier00643169396326
UDI-Public00643169396326
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K141090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2021
Device Catalogue NumberNCEUP3520X
Device Lot Number217630413
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2019
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer07/11/2019
09/10/2019
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date08/09/2019
09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight90